Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 840137, 13 pages
http://dx.doi.org/10.1155/2011/840137
Research Article

A Numerical Method for Two-Stage Stochastic Programs under Uncertainty

Facultad de Ingeniería, Universidad Diego Portales, Avenue Ejército 441, Santiago 8370191, Chile

Received 12 January 2011; Revised 18 April 2011; Accepted 6 May 2011

Academic Editor: Angelo Luongo

Copyright © 2011 Paul Bosch. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Bosch, “A Numerical Method for Two-Stage Stochastic Programs under Uncertainty,” Mathematical Problems in Engineering, vol. 2011, Article ID 840137, 13 pages, 2011. https://doi.org/10.1155/2011/840137.